So of course I couldn’t be on medication without some kind of reaction/complication. Add to the lovely hand rash and re-occurrence of blood the stabbing abdominal pains, and the doctor covering for my PCP wanted to do a CT scan to rule out the myriad complications that immunosuppressants can give you – abscesses on your internal organs, pancreatitis, cirrhosis of the liver, etc. And naturally, that meant drinking two barium sulfate shakes. (More details here: READI-CAT) What they didn’t tell me was a) the “vanilla” smoothie tastes like you’re drinking two Venti cups of straight Kaopectate and b) that even in normal people, this crap will give you diarrhea and mess you up for the rest of the day. What do you think it does to people with active/almost-in-remission flares? I’m not going to explain what it’s like to visit every single restroom at a medical facility like you’re on some warped scavenger hunt, leaving rather than retrieving prizes.